Siberian Mathematical Journal

, Volume 24, Issue 1, pp 102–105 | Cite as

First boundary-value problem for a certain fourth-order differential equation

  • V. A. Malovichko


Differential Equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. I. Samedov, “On the solvability of a certain boundary-value problem in the space for a quasilinear system of fourth-order equations of mixed type” Dokl. Akad. Nauk SSSR,230, No. 4, 785–788 (1976).Google Scholar
  2. 2.
    N. I. Samedov, “On the Dirichlet problem for a fourth-order equation of mixed type,” Dinamika Sploshnoi Sredy, No. 25, 158–160 (1976).Google Scholar
  3. 3.
    M. M. Meredov and N. I. Samedov, “On a boundary-value problem for a forth-order quasilinear equation of mixed type,” Differents. Uravn.,15, No. 1, 92–95 (1979).Google Scholar
  4. 4.
    O. A. Olenik and E. V. Radkevich “Second-order equations with nonnegative characteristic form,” in: Mathematical Analysis 1969 [in Russian], Progress in Science and Technology, Vsesoyuznoe Inst. Nauch. i Tekh. Inform. Akad. Nauk SSSR, Moscow (1971), pp. 7–252.Google Scholar
  5. 5.
    V. A. Malovichko, “On the first boundary-value problem for a class of equations with nonnoegative characteristic form,” Ukr. Mat. Zh.,32, No. 2, 226–230 (1980).Google Scholar
  6. 6.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators, Amer. Math. Soc. (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. A. Malovichko

There are no affiliations available

Personalised recommendations